Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffered heart attack and death after taking z-pack for a cough. Can this medication change the electrical rhythm of the heart?

My husband died after taking Zpac for a cough. He the % day antibiotic Feb 21st and finished feb 25th. Had a Dr apt
on Feb 26th and he ws fine. He died Feb 28th of a heart attack . This medicine side effect came out in March no one
with cardio vascular should take this medicine, because it causes heart attacks and strokes and can be fatal. This medicine can change the electrical rhythm of the heart . And it was fatal to him he died. What was this not
advertised. He should have never died!!!!!!!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Yes, the latest report from USFDA reports that azithromycin can cause change in the heart rhythm,which can have serious consequences for a cardiac patient.Although whether in case of your husband it was the reason ,it is very very difficult to say.
Otherwise azithromycin is an old antibiotics used for decades in millions of patients with good results.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor